| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that 'wireless footswitch cannot be used'.This is connected to loss of image related to a allura xper fd10/10.There was no reported patient or user harm.
Additional Manufacturer Narrative
This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)) and is related to and occurred prior to 3003768277-06/23/2023-004-c.